Asist plus 600 mg uses

Asist plus 600 mg generic. price of asist plus 600 mg. uses, dosage, side effects

Active ingredient matches for Asist Plus 600 mg:

Acetylcysteine in Turkey.

Sort by popularity
Unit description / dosage (Manufacturer) Price, USD
Asist Plus
Asistan (Georgia)
Asixintai (China)
Aspirin Effect (Hungary)
Granules; Oral; Aspirin 500 mg
Aspirin Effect 500 mg (Hungary)
Astein (Turkey)
Astein 600 mg (Turkey)
Astein Efervesan (Turkey)
Atira (Vietnam)
Atira 200 mg x 10 Blister x 10 Tablet
Atse (Germany)
Azubronchin (Germany)
Tablet, Effervescent; Oral; Acetylcysteine 100 mg (Azupharma)
Tablet, Effervescent; Oral; Acetylcysteine 200 mg (Azupharma)
Tablet, Effervescent; Oral; Acetylcysteine 600 mg (Azupharma)
Azubronchin Akut
Tablet, Effervescent; Oral; Acetylcysteine 200 mg
Tablet, Effervescent; Oral; Acetylcysteine 600 mg
Balimuc (Argentina)
Bexin Hustenlöser (Switzerland)
Bexin Hustenloser 600mg (Switzerland)
Bisolaclar (Belgium, Finland)
Bisolaclar 600mg (Luxembourg)
Bisolapid (Switzerland)
Bisolbruis (Netherlands)
Bisolrapid (Austria)
Bisolvon Muco (Spain)
Bisolvon NAC (Germany)
Bivicetyl (Vietnam)
Bivicetyl 200 mg x 30 Packs x 2 g
Bivicetyl 200 mg x 60 Packs x 2 g
Boots Pharmaceuticals Hoesttabletten Bruis Acetylcysteïne (Netherlands)
Bromuc (Brazil, Germany)
Tablet, Effervescent; Oral; Acetylcysteine 200 mg (Ariston)
Tablet, Effervescent; Oral; Acetylcysteine 400 mg (Ariston)
Tablet, Effervescent; Oral; Acetylcysteine 600 mg (Ariston)
Bromuc Akut
Tablet, Effervescent; Oral; Acetylcysteine 200 mg
Tablet, Effervescent; Oral; Acetylcysteine 600 mg
Bromuc Lutsch-Ecken
Lozenges; Oral; Acetylcysteine 200 mg
Broncho-Fips (Germany)
Bronchocil (Belgium)
Bronchohexal (Austria)
Broncholysin (Czech Republic)
Bronchoplus (Austria)
Bronchostad (Estonia)
Drops; Oral; Althaea Root; Coltsfoot Leaves; Liquorice Root; Plantago; Pulmonaria (Stada)
Syrup; Oral; Althaea Root; Coltsfoot Leaves; Liquorice Root; Plantago; Pulmonaria (Stada)
Broncoflem (Philippines)
Broncoflem 200 mg x 100’s

User reports

1 consumer reported price estimates

Was the price you paid to purchase the drug reasonable? Did you feel it was expensive?The below mentioned numbers have been reported by ndrugs.com website users about whether the Asist Plus 600 mg drug is expensive or inexpensive. There is a mixed opinion among users. The rating about the cost of the drug depends on factors like which brand drug the patient purchased, how effective it was for the price paid, the country or place the drug is marketed, and the economic condition of the patient. The users who feel the drug is expensive can look for an alternative brand drug or a generic drug to save the cost.

Users %
Not expensive 1 100.0%

4 consumers reported time for results

To what extent do I have to use Asist Plus 600 mg before I begin to see changes in my health conditions?As part of the reports released by ndrugs.com website users, it takes 3 days and a few days before you notice an improvement in your health conditions.Please note, it doesn’t mean you will start to notice such health improvement in the same time frame as other users. There are many factors to consider, and we implore you to visit your doctor to know how long before you can see improvements in your health while taking Asist Plus 600 mg. To get the time effectiveness of using Asist Plus 600 mg drug by other patients, please click here.

Users %
3 days 2 50.0%
5 days 1 25.0%
> 3 month 1 25.0%

12 consumers reported age

Users %
46-60 5 41.7%
30-45 3 25.0%
1-5 2 16.7%
16-29 1 8.3%
> 60 1 8.3%
There are no reviews yet. Be the first to write one!

Information checked by Dr. Sachin Kumar, MD Pharmacology

 

How should I use Asist Plus 600 mg?

Follow all directions on your prescription label. Do not use this medicine in larger or smaller amounts or for longer than recommended.

Do not use Asist Plus 600 mg inhalation at home if you do not fully understand all instructions that are specific to your use of this medicine.

Asist Plus 600 mg inhalation solution can be inhaled directly from the nebulizer or with a face mask, mouth piece, tent, or intermittent positive pressure breathing (IPPB) machine.

Use only the inhaler device provided with your medicine or you may not get the correct dose.

Do not place this medicine directly into a heated nebulizer medicine chamber.

Do not mix your dose of Asist Plus 600 mg inhalation until you are ready to use the medicine. Diluted Asist Plus 600 mg inhalation must be used within 1 hour of mixing.

Asist Plus 600 mg inhalation liquid may change color once you have opened the bottle. This is caused by a chemical reaction and will not affect the medicine.

You may sense an unusual or unpleasant smell while using Asist Plus 600 mg inhalation. This effect should become less noticeable the longer you use the medicine.

Clean your nebulizer right after each use. The residue from Asist Plus 600 mg inhalation can clog the parts of the nebulizer.

Store an unopened vial (bottle) of Asist Plus 600 mg inhalation at room temperature, away from moisture and heat.

An opened Asist Plus 600 mg vial should be stored in a refrigerator, but you must use it within 96 hours (4 days) after opening. Do not allow the medicine to freeze.

Asist Plus 600 mg interactions

See also:

With simultaneous use of antacids containing magnesium and / or aluminum hydroxide, slow down and reduce the absorption of acetylsalicylic acid.

With simultaneous use of calcium channel blockers, means limiting intake of calcium or increasing the excretion of calcium from the body, increases the risk of bleeding.

With simultaneous use with acetylsalicylic acid enhances the action of heparin and indirect anticoagulants, hypoglycemic funds derived sulfonylureas, insulin, methotrexate, phenytoin, valproic acid.

With simultaneous use of Asist Plus 600 mg Millet Roux Produtos Farmaceuticos with SCS increases the risk of ulcerogenic effect and occurrence of gastrointestinal bleeding.

With simultaneous use of decreasing the effectiveness of diuretics (spironolactone, furosemide).

With simultaneous use of other NSAIDs increases the risk of side effects. Acetylsalicylic acid may reduce plasma concentrations indomethacin, piroxicam.

With simultaneous use of gold drugs acetylsalicylic acid can induce liver damage.

With simultaneous use decreases effectiveness of uricosuric medications (including probenecid, sulfinpirazon, benzbromarone).

With simultaneous use of acetylsalicylic acid and alendronate sodium may develop severe esophagitis.

With simultaneous use of griseofulvin may be in breach Absorption of acetylsalicylic acid.

There is one case of spontaneous hemorrhage in the iris while taking Ginkgo Biloba extract on the background of prolonged use of aspirin in a dose of 325 mg / day. It is believed that this may be due to additive inhibitory effect on platelet aggregation.

With simultaneous use of dipyridamole may increase Cmax of salicylate in plasma and AUC.

When applied simultaneously with acetylsalicylic acid increased concentration of digoxin, barbiturates and lithium salts in the blood plasma.

With simultaneous use of salicylates in high doses with carbonic anhydrase inhibitors can intoxication salicylates.

Acetylsalicylic acid in doses of less than 300 mg have little effect on the effectiveness of captopril and enalapril. When aspirin (acetylsalicylic acid) is admistered in high doses may decrease the effectiveness of captopril and enalapril.

With simultaneous application of caffeine increases the rate of absorption, plasma concentrations and bioavailability of acetylsalicylic acid.

With simultaneous use of Asist Plus 600 mg Millet Roux Produtos Farmaceuticos with metoprolol may increase Cmax of salicylate in blood plasma.

In the application of pentazocine on the background of long-term use of aspirin in high doses there is a risk of severe adverse reactions in the kidneys.

With simultaneous application phenylbutazone reduces uricosuria caused by acetylsalicylic acid.

With simultaneous application of ethanol may exacerbate the effects of acetylsalicylic acid on the gastrointestinal tract.

Asist Plus 600 mg description

sponsored

Asist Plus 600 mg (also known as N-Asist Plus 600 mg or N-acetyl-L-cysteine or NAC) is primarily used as a mucolytic agent and in the management of acetaminophen poisoning. It is a derivative of cysteine with an acetyl group attached to the amino group of cysteine. NAC is essentially a prodrug that is converted to cysteine (in the intestine by the enzyme aminoacylase 1) and absorbed in the intestine into the blood stream. Cysteine is a key constituent to glutathione and hence administration of Asist Plus 600 mg replenishes glutathione stores. Asist Plus 600 mg can also be used as a general antioxidant which can help mitigate symptoms for a variety of diseases exacerbated by reactive oxygen species (ROS). For instance, Asist Plus 600 mg is commonly used in individuals with renal impairment to prevent the precipitation of acute renal failure. Asist Plus 600 mg has been shown to have efficacy in treating mild to moderate traumatic brain injury including ischemic brain injury, particularly in reducing neuronal losses, and also reducing cognitive and neurological symptoms when administered promptly after injury. N-Asist Plus 600 mg is now widely used in the treatment of HIV, and it has reported efficacy in chronic obstructive pulmonary disease and contrast-induced nephropathy. Asist Plus 600 mg is also being successfully used to treat a variety of neuropsychiatric and neurodegenerative disorders including cocaine, cannabis, and smoking addictions, Alzheimer’s and Parkinson’s diseases, autism, compulsive and grooming disorders, schizophrenia, depression, and bipolar disorder. Recent data also shows that N-Asist Plus 600 mg inhibits muscle fatigue and can be used to enhance performance in endurance events and in exercise and endurance training.

Концепция

Асист применяется для лечения острых и хронических форм бронхита, воспалительных процессов в трахее, бронхоэктазии и других заболеваниях ЛОР-органов. Это серьезный препарат, поэтому перед его использованием необходимо ознакомиться с инструкцией по применению Асиста от кашля.

Асист доступен в форме гранул, капсул и сиропа. Его можно использовать для проведения ингаляций. Взрослым и детям старше шести лет рекомендуется принимать не более 20 мг трижды в день. Как и большинство лекарств, неправильное дозирование или несоблюдение режима приема может вызвать побочные эффекты, такие как тошнота, кровотечение из носа, рвота, иногда расстройство кишечника и изжога.

Продолжительность курса лечения зависит от тяжести и формы заболевания. При острых бронхитах и трахеобронхитах курс составляет от 3 дней до двух недель, при хронических формах болезни – две-три недели.

Важно! Перед началом использования Асиста следует обратить внимание на его взаимодействие с другими лекарствами. Он практически совместим со всеми препаратами, за исключением антибиотиков, которые можно принимать только через два часа после приема Асиста

ФАРМАКОЛОГИЧЕСКИЕ СВОЙСТВА

5.1. Фармакодинамические свойства

Фармакотерапевтическая группа: Иммуностимуляторы. Другие иммуностимуляторы.
Код АТХ: L03АХ

Механизм действия

Циклоферон является низкомолекулярным индуктором интерферона, что определяет широкий спектр его биологической активности (противовирусной, иммуномодулирующей, противовоспалительной и др.).

Циклоферон эффективен в отношении вирусов герпеса, гриппа и других возбудителей острых респираторных заболеваний. Обладает прямым противовирусным действием, подавляя репродукцию вируса на ранних сроках (1–5-е сутки) инфекционного процесса, снижая инфекционность вирусного потомства, приводя к образованию дефектных вирусных частиц. Повышает неспецифическую резистентность организма в отношении вирусных и бактериальных инфекций.

5.2. Фармакокинетические свойства

Абсорбция

При приёме суточной дозы максимальная концентрация в плазме крови достигается через 2–3 часа, постепенно снижается к 8-му часу, а через 24 часа ЦИКЛОФЕРОН обнаруживается в следовых количествах.

Элиминация

Период полувыведения препарата составляет 4–5 часов, поэтому использование его в рекомендуемых дозах не создаёт условий для кумуляции в организме.

О чём следует знать перед приёмом препарата Циклоферон.

Противопоказания

Не принимайте препарат Циклоферон:

  • если у Вас аллергия на меглюмина акридонацетат или любые другие компоненты препарата;
  • если Вы беременны или кормите грудью;
  • если у Вас декомпенсированный цирроз печени;
  • дети до 4 лет (см. пункт 2.3).

Особые указания и меры предосторожности

Перед приёмом препарата Циклоферон проконсультируйтесь с лечащим врачом.

Следует с осторожностью применять препарат при:

  • болезнях органов пищеварения в стадии обострения (эрозии, язвы желудка и/или двенадцатиперстной кишки, гастриты и дуодениты);
  • аллергических реакциях в анамнезе;
  • заболеваниях щитовидной железы.

Дети

Не давайте препарат детям в возрасте до 4 лет вследствие риска неэффективности и вероятной небезопасности (безопасность и эффективность применения препарата ЦИКЛОФЕРОН у детей в возрасте до 4 лет не установлены).

Другие препараты и препарат Циклоферон

Сообщите лечащему врачу о том, что Вы принимаете, недавно принимали или можете начать принимать какие-либо другие препараты.

Циклоферон совместим со всеми лекарственными препаратами, применяемыми при лечении заболеваний (интерфероны, химиотерапевтические, симптоматические лекарственные средства и др.)
Усиливает действие интерферонов и аналогов нуклеозидов.
Уменьшает побочные эффекты химиотерапии, интерферонотерапии.

Беременность и грудное вскармливание

Если Вы беременны или кормите грудью, думаете, что забеременели, или планируете беременность, перед началом применения препарата проконсультируйтесь с лечащим врачом или работником аптеки.
Не принимайте препарат ЦИКЛОФЕРОН, если Вы беременны или кормите ребёнка грудью.

Управление транспортными средствами и работа с механизмами

Препарат Циклоферон не оказывает влияния на способность управлять транспортными средствами и работать с механизмами.

Продолжительность терапии

Применение у взрослых:

  • При лечении гриппа и острых респираторных заболеваний препарат принимают на 1, 2, 4, 6 и 8-е сутки (курс – 20 таблеток). Лечение необходимо начинать при первых симптомах заболевания. При тяжёлом течении гриппа в первый день принимают 6 таблеток. При необходимости дополнительно проводят симптоматическую терапию (жаропонижающие, болеутоляющие, отхаркивающие средства).
  • При герпетической инфекции препарат принимают на 1, 2, 4, 6, 8, 11, 14, 17, 20 и 23-и сутки (курс – 40 таблеток). Лечение наиболее эффективно при появлении первых симптомов заболевания.
    Повторный курс целесообразно проводить через 2–3 недели после окончания первого.

Применение у детей с 4 лет

  • При гриппе и острых респираторных заболеваниях препарат принимают в возрастных дозах на 1, 2, 4, 6, 8, 11, 14, 17, 20 и 23-и сутки. Курс лечения составляет от 5 до 10 приёмов – в зависимости от тяжести состояния и выраженности клинических симптомов.
  • При герпетической инфекции препарат принимают на 1, 2, 4, 6, 8, 11 и 14-е сутки лечения. Курс лечения может варьироваться в зависимости от тяжести состояния и выраженности клинических симптомов.
  • Для экстренной неспецифической профилактики гриппа и острых респираторных заболеваний (при непосредственном контакте с больными гриппом или ОРЗ другой этиологии, в период эпидемии гриппа) препарат принимают на 1, 2, 4, 6, 8 сутки. Далее осуществляют перерыв на 72 часа (трое суток) и продолжают курс на 11, 14, 17, 20 и 23-и сутки. Общий курс составляет от 5 до 10 приёмов.

Повторный курс целесообразно проводить через 2–3 недели после окончания первого.

Если Вы приняли Циклоферона больше, чем следовало
Случаев передозировки препарата не наблюдалось. Если Вы приняли большее количество таблеток ЦИКЛОФЕРОН, чем необходимо, рекомендуется проконсультироваться с лечащим врачом.

Если Вы забыли принять Циклоферон
Не принимайте двойную дозу, чтобы компенсировать пропущенную дозу. Примите про-пущенную дозу в ближайшее время. Далее продолжите курс по начатой схеме.
При наличии вопросов по применению препарата обратитесь к лечащему врачу или работнику аптеки.

ФАРМАЦЕВТИЧЕСКИЕ СВОЙСТВА

6.1. Перечень вспомогательных веществ

— Повидон К 30
— Кальция стеарат
— Гипромеллоза
— Полисорбат 80

Кишечнорастворимая оболочка:

Метакриловой кислоты и этилакрилата сополимер
Пропиленгликоль

6.5. Характер и содержание первичной упаковки

По 10 или 20 таблеток в контурную ячейковую упаковку из плёнки поливинилхлоридной и фольги алюминиевой для упаковки.
1 контурную ячейковую упаковку по 20 таблеток, 1 или 5 контурных ячейковых упаковок по 10 таблеток вместе с инструкцией по медицинскому применению (листком-вкладышем) помещают в пачку из картона. Для контроля первого вскрытия боковые клапаны пачки могут быть заклеены этикетками.

Asist Plus 600 mg side effects

See also:

Applies to Asist Plus 600 mg: inhalation solution

In addition to its needed effects, some unwanted effects may be caused by Asist Plus 600 mg (the active ingredient contained in Asist Plus 600 mg). In the event that any of these side effects do occur, they may require medical attention.

Severity: Moderate

If any of the following side effects occur while taking Asist Plus 600 mg, check with your doctor or nurse as soon as possible:

Less common:

Wheezing, tightness in chest, or difficulty in breathing (especially in asthma patients)

Rare

Skin rash or other irritation

Minor Side Effects

Some of the side effects that can occur with Asist Plus 600 mg may not need medical attention. As your body adjusts to the medicine during treatment these side effects may go away. Your health care professional may also be able to tell you about ways to reduce or prevent some of these side effects. If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care professional:

Less common:

  • Clammy skin
  • fever
  • increase in amount of mucus in lungs
  • irritation or soreness of mouth, throat, or lungs
  • nausea or vomiting
  • runny nose

For patients using a face mask for inhalation of Asist Plus 600 mg: the mask may leave a stickiness on your face. This can be removed with water.

When you use Asist Plus 600 mg, you may notice that the medicine has an unpleasant odor at first. However, this smell will go away soon after you use the medicine.

Противопоказания

Появление раздражения горла – одно из возможных нежелательных явлений, связанных с применением препарата Асист. Поэтому, при проведении комплексной терапии кашля, часто предпочитают использовать муколитические препараты. Однако, выбор лекарства должен быть индивидуальным, учитывая механизм действия Асиста

Важно отметить, что препарат может быть использован пациентами любого возраста. Перед началом приема лекарства необходимо ознакомиться с инструкцией и проконсультироваться с врачом, особенно если у пациента имеются язва желудка, беременность или повышенная чувствительность к составу препарата

Видео по теме:

Embedded video

What is Asist Plus 600 mg?

Asist Plus 600 mg is an acetaminophen antidote that helps your body preserve a substance that can help detoxify the liver.

Asist Plus 600 mg is used to treat acetaminophen overdose and help prevent damage to your liver caused by taking large quantities of acetaminophen (Tylenol).

There are other brands and forms of Asist Plus 600 mg available, and some can be purchased over the counter. Not all forms of this medicine are effective as an acetaminophen antidote. Treatment of acetaminophen overdose should be managed by a medical doctor.

Asist Plus 600 mg may also be used for purposes not listed in this medication guide.

Главные достоинства

Препарат Ассист относится к группе муколитических препаратов, которые используются для лечения как мокрого, так и сухого кашля. В последнее время он становится все более популярным в нашей стране благодаря своим фармакологическим свойствам.

Основные преимущества и лечебный эффект этого препарата включают:

  • Способность разжижать слизь и облегчать отхаркивание.
  • Безопасность в использовании.

Действие Ассиста объясняется его способностью разрушать связи в бронхиальном секрете за счет сульфгидрильных групп, что приводит к уменьшению его вязкости. Это позволяет больному легче откашливаться, так как слизь лучше выходит из организма, освобождая бронхи. Ведь известно, что в легочных органах слизь содержит множество микроорганизмов, которые могут вызывать инфекцию.

Поэтому очень важно своевременно лечить кашель, чтобы предотвратить развитие воспалительных процессов в легких. Препарат Ассист работает исключительно на разжижении и удалении слизи, а также облегчении дыхания больного

Кроме того, он обладает легким антисептическим действием и активностью в области иммуномодуляции

Препарат Ассист работает исключительно на разжижении и удалении слизи, а также облегчении дыхания больного. Кроме того, он обладает легким антисептическим действием и активностью в области иммуномодуляции.

Reviews

User reports

1 consumer reported price estimates

Was the price you paid to purchase the drug reasonable? Did you feel it was expensive?The below mentioned numbers have been reported by ndrugs.com website users about whether the Asist Plus 600 mg drug is expensive or inexpensive. There is a mixed opinion among users. The rating about the cost of the drug depends on factors like which brand drug the patient purchased, how effective it was for the price paid, the country or place the drug is marketed, and the economic condition of the patient. The users who feel the drug is expensive can look for an alternative brand drug or a generic drug to save the cost.

Users %
Not expensive 1 100.0%

4 consumers reported time for results

To what extent do I have to use Asist Plus 600 mg before I begin to see changes in my health conditions?As part of the reports released by ndrugs.com website users, it takes 3 days and a few days before you notice an improvement in your health conditions.Please note, it doesn’t mean you will start to notice such health improvement in the same time frame as other users. There are many factors to consider, and we implore you to visit your doctor to know how long before you can see improvements in your health while taking Asist Plus 600 mg. To get the time effectiveness of using Asist Plus 600 mg drug by other patients, please click here.

Users %
3 days 2 50.0%
5 days 1 25.0%
> 3 month 1 25.0%

12 consumers reported age

Users %
46-60 5 41.7%
30-45 3 25.0%
1-5 2 16.7%
16-29 1 8.3%
> 60 1 8.3%
There are no reviews yet. Be the first to write one!

Information checked by Dr. Sachin Kumar, MD Pharmacology

 
Понравилась статья? Поделиться с друзьями:
Ivbellen
Добавить комментарий

;-) :| :x :twisted: :smile: :shock: :sad: :roll: :razz: :oops: :o :mrgreen: :lol: :idea: :grin: :evil: :cry: :cool: :arrow: :???: :?: :!: